American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] David L. Ragozin. Constructive polynomial approximation on spheres and projective spaces. . Trans. Amer. Math. Soc. 162 (1971) 157-170. MR 0288468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] K. Viswanath. Normal operations on quaternionic Hilbert spaces . Trans. Amer. Math. Soc. 162 (1971) 337-350. MR 0284843.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Michael J. Fisher. Singular integrals and fractional powers of operators . Trans. Amer. Math. Soc. 161 (1971) 307-326. MR 0285935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] I. Glicksberg. When is $\mu \ast L\,\sb{1}$ closed? . Trans. Amer. Math. Soc. 160 (1971) 419-425. MR 0288523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Albert Baernstein. Representation of holomorphic functions by boundary integrals . Trans. Amer. Math. Soc. 160 (1971) 27-37. MR 0283182.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. J. Canfell. Some characterizations of $n$-dimensional $F$-spaces . Trans. Amer. Math. Soc. 159 (1971) 329-334. MR 0279784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. R. Edwards and S. G. Wayment. Integral representations for continuous linear operators in the setting of convex topological vector spaces . Trans. Amer. Math. Soc. 157 (1971) 329-345. MR 0281867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. R. Edwards and S. G. Wayment. Representations for transformations continuous in the ${\rm BV}$\ norm . Trans. Amer. Math. Soc. 154 (1971) 251-265. MR 0274704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Anthony To-ming Lau. Functional analytic properties of topological semigroups and $n$-extreme amenability . Trans. Amer. Math. Soc. 152 (1970) 431-439. MR 0269772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert S. Strichartz. Convolutions with kernels having singularities on a sphere . Trans. Amer. Math. Soc. 148 (1970) 461-471. MR 0256219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Thomas G. Kurtz. A general theorem on the convergence of operator semigroups . Trans. Amer. Math. Soc. 148 (1970) 23-32. MR 0256210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Richard L. Wheeden. On hypersingular integrals and certain spaces of locally differentiable functions . Trans. Amer. Math. Soc. 146 (1969) 211-230. MR 0253098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Mark Finkelstein and Robert Whitley. Local and global subordination theorems for vector-valued analytic functions . Trans. Amer. Math. Soc. 144 (1969) 73-76. MR 0251238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] N. Noble. Ascoli theorems and the exponential map . Trans. Amer. Math. Soc. 143 (1969) 393-411. MR 0248727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Vladimir Drobot. Rearrangements of series of functions . Trans. Amer. Math. Soc. 142 (1969) 239-248. MR 0246022.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] James E. Huneycutt. Extensions of abstract valued set functions . Trans. Amer. Math. Soc. 141 (1969) 505-513. MR 0271299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. D. Maitland Wright. A Radon-Nikodym theorm for Stone algebra valued measures . Trans. Amer. Math. Soc. 139 (1969) 75-94. MR 0248325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Roger Rigelhof. Norm decreasing homomorphisms of measure algebras . Trans. Amer. Math. Soc. 136 (1969) 361-371. MR 0239004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Roger Rigelhof. A characterization of $M(G)$ . Trans. Amer. Math. Soc. 136 (1969) 373-379. MR 0234218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Edward Silverman. A weak projection of $C$ onto a Euclidean subspace . Trans. Amer. Math. Soc. 136 (1969) 381-390. MR 0233957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] B. E. Johnson. The \v Silov boundary of $M(G)$ . Trans. Amer. Math. Soc. 134 (1968) 289-296. MR 0230048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] D. E. Wulbert. Continuity of metric projections . Trans. Amer. Math. Soc. 134 (1968) 335-341. MR 0232146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Shmuel Kantorovitz. The $C\sp{k}$-classification of certain operators in $L\sb{p}$ . Trans. Amer. Math. Soc. 132 (1968) 323-333. MR 0226443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Benjamin R. Halpern and George M. Bergman. A fixed-point theorem for inward and outward maps . Trans. Amer. Math. Soc. 130 (1968) 353-358. MR 0221345.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Ian Richards. A criterion for rings of analytic functions . Trans. Amer. Math. Soc. 128 (1967) 523-530. MR 0219741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Neil W. Rickert. Amenable groups and groups with the fixed point property . Trans. Amer. Math. Soc. 127 (1967) 221-232. MR 0222208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] C. Robert Warner. Closed ideals in the group algebra $L\sp{1}(G)\cap L\sp{2}(G)$ . Trans. Amer. Math. Soc. 121 (1966) 408-423. MR 0187021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] H. H. Corson and J. Lindenstrauss. Continuous selections with nonmetrizable range . Trans. Amer. Math. Soc. 121 (1966) 492-504. MR 0187214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Rudolph W. Preisendorfer and Bernard W. Roos. Recurrence-partitions of finite measure spaces with applications to ergodic theory . Trans. Amer. Math. Soc. 99 (1961) 91-101. MR 0121639.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Peter L. Duren. Extension of a result of Beurling on invariant subspaces . Trans. Amer. Math. Soc. 99 (1961) 320-324. MR 0119085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3